Seasonality of peak metabolic rate in non-migrant tropical birds
Version of Record online: 14 AUG 2012
© 2012 The Authors
Journal of Avian Biology
Volume 43, Issue 6, pages 481–485, November 2012
How to Cite
Wells, M. E. and Schaeffer, P. J. (2012), Seasonality of peak metabolic rate in non-migrant tropical birds. Journal of Avian Biology, 43: 481–485. doi: 10.1111/j.1600-048X.2012.05709.x
- Issue online: 7 NOV 2012
- Version of Record online: 14 AUG 2012
- Paper manuscript accepted 25 June 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!